# SDR AALA20091105DFW17

- Difficulty date: November 4, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 49,251 hours, 16,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT SEAT ROW 12DEF INOPERATIVE.  INSTALLED LAMP AT SEAT ROW 12DEF.
